# SDR DXTA2012070905043

- Difficulty date: July 8, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N396QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800240
- Aircraft time: 3,255 hours, 2,066 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Latch
- Condition: Loose
- Location: E/E Bay Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE DOOR OPEN - RT AMBER CAS MESSAGE DISPLAYED, REAR LATCH IS LOOSE WHEN COMPARED TO FORWARD LATCHING MECHANISM.  PERFORMED VISUAL INSPECTION OF RT NOSE AVIONICS DOOR LATCHES FOR WEAR.  NO DEFECTS NOTED.  ADJUSTED AFT LATCH ONE TURN. OPS CHECKED LATCH OPERATION. OPS CHECKED GOOD. COMPLIED WITH DOOR WARNING. OPS CHECK ON RT NOSE AVIONICS DOOR. OPS CHECKED GOOD.  WORK PERFORMED IAW MM CHAPTER 52-70-00 (REV19).
